Discussions By Condition: I cannot get a diagnosis.

Need Help - 14 year Old With Multiple Symptoms

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • March 19, 2009
  • 10:34 PM

I need help please, anybody. I have a 14 year old son who had 2 weeks of severe headaches, nausea, neck pain, dizziness back in January which resulted in a 5 day hospital stay. They did all kinds of testing and could not find anything (thought it was menengitis) on the 13 1/2 day, they seemed to go away. Several days later, they returned here and there but with a new symptom of ear pain. We have had good days and bad days. Well yesterday he started back again except the dizziness has gotten worse and today he actually passed out in school. He is also really pale. He has lost 8 lbs in the last month and he has been eating very well. Back in January they ran all kinds of tests, did a LP, an MRI and CT Scan of the head and all were ok. The only thing was his Neutrophils were low. I was told that they were not low enough to cause concern. He eats well, he is active. I took him to Children's Memorial in Chicago and they could not find what the issue was so they said well maybe it was Fibromyalgia and referred me to a Pain Clinic. The Dr there said that their diagnoses was incorrect and he thought it was something else. When he walks, he stumbles all over the place. I need some help please.

Reply Flag this Discussion

1 Replies:

  • have you had his neck xrayed, maybe degenerous bone disease. hes just too young for this but im only 35 and i have it.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?